Hi, this is Kitt. If this is a new reaction for you I would recommend seeing your medical doctor to see if it is a drug reaction. You did not mention what your meds are so I could not guess what might be causing the rash.
If it is a drug reaction, with each dose you may break out more and eventually develop anaphylaxis ( hypersentivity to foreign proteins or drugs) resulting from sensitization following rpior contact with the causative agent.
Anxiety may cause a rash too, but I would rule out the medications first to be on the safe side.
Take care and keep posting.
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression
_____________________________________________________"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”